Volume 18 Issue 1
Jan.  1997
Turn off MathJax
Article Contents
DONG Xue-shu, ZHOU Hong-lin, WANG Pei-yi, WANG Xue-zhong. A New Species of The Subgenus Heizmannia (Diptera:Culicidae). Zoological Research, 1997, 18(1): 27-31.
Citation: DONG Xue-shu, ZHOU Hong-lin, WANG Pei-yi, WANG Xue-zhong. A New Species of The Subgenus Heizmannia (Diptera:Culicidae). Zoological Research, 1997, 18(1): 27-31.

A New Species of The Subgenus Heizmannia (Diptera:Culicidae)

  • Received Date: 1900-01-01
  • Rev Recd Date: 1900-01-01
  • Publish Date: 1997-02-22
  • This new species is easily distinguished from other species by its mesonotum with brown narrow scales,males distimere shape and appendage of claspette.Larvae:comb number and shape are similar to He.funeres;but the branches seta 4-7C and antennal hair 1-A,shape of the siphon and its index are different.Its abults and termialia of the male are simiar to H.indicas.
  • loading
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2290) PDF downloads(1656) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return